A 31-year-old male asked:
I have been taking celexa (citalopram) for two months. i want to get off it. will i have any withdrawals? and if so are they severe?
1 doctor answer • 1 doctor weighed in
Dr. Robert Killiananswered
General Practice 30 years experience
Medication withdraw.: It all depends on the dose. But, most likely not given the short length of time you have been on this drug. You may want to break the pills in half and take one half dose the first week and then stop after day seven.
Created for people with ongoing healthcare needs but benefits everyone.
5.2k viewsAnswered >2 years ago
Last updated Sep 19, 2020
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.